# SDR DALA2016030301625

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 44,094 hours, 30,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Gouged
- Location: Nr 2 Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SLAT OTBD HINGE TRACK FITTING GOUGED ON UPPER EDGE.  REPAIR ACCOMPLISHED IAW PRI 544515-14, REV 0 WAITING FOR FINAL ER/A.  REPAIRED IAW PRI 544515-14 REV 0 AND ER/A 54415-14, REV ORIGINAL.
